# SDR C2XA05CL038

- Difficulty date: May 20, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 11,420 hours, 8,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHT AT SEAT 12A WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LAMP.  OPERATIONAL CHECKS WERE GOOD.
